Pompeiu-Čebyšev type inequalities for selfadjoint operators in Hilbert spaces. (English) Zbl 06902446

Summary: In this work, generalizations of some inequalities for continuous \(h\)-synchronous (\(h\)-asynchronous) functions of selfadjoint linear operators in Hilbert spaces are proved.


47A63 Linear operator inequalities
47A99 General theory of linear operators
Full Text: DOI arXiv Euclid


[1] M. W. Alomari, On Pompeiu-Chebyshev functional and its generalization, Preprint arXiv:1706.06250v2. · Zbl 1408.26018
[2] S. S. Dragomir, Čebyšev’s type inequalities for functions of selfadjoint operators in Hilbert spaces, Linear Multilinear Algebra, 58 no 7-8 (2010), 805-814.
[3] S. S. Dragomir, Operator inequalities of the Jensen, Čebyšev and Grüss type, Springer, New York, 2012. · Zbl 1242.47001
[4] T. Furuta, J. Mićić, J. Pečarić, and Y. Seo, Mond-Pečarić method in operator inequalities. Inequalities for bounded selfadjoint operators on a Hilbert space, Element, Zagreb, 2005. · Zbl 1135.47012
[5] M. S. Moslehian and M. Bakherad, Chebyshev type inequalities for Hilbert space operators, J. Math. Anal. Appl. 420 (2014), no. 1, 737-749. · Zbl 1311.47021
[6] J. S. Matharu and M. S. Moslehian, Grüss inequality for some types of positive linear maps, J. Operator Theory 73 (2015), no. 1, 265-278. · Zbl 1389.47057
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.